# SDR USAA2012091300025

- Difficulty date: September 5, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON CREASE BEAM BETWEEN BS 616 TO BS 639, S17R.  REPAIRED CREASE BEAM BETWEEN BS 616 TO BS 639, S17R IAW B737 SRM 51-70-13.
